# SDR 95ZZZY0989

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5787M
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5067
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Flange Spline
- Part number: 355A34107820
- Condition: Wear
- Location: T/R Drive
- Part time: 428 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE SPLINE WEAR.  ABOVE DATE IS OCCURRENCE DATE, REMOVAL DATE 11/25/94. REPLACED WITH NEW UNIT(S), CORRECTED PROBLEM.
